# SDR UIEA2023102600932

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 61,890 hours, 9,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FO EMERG FLASHLIGHT WONT TEST(<TABLE STYLE="WIDTH: 597PX;" BORDER="0" WIDTH="163" CELLSPACING="0" CELLPADDING="0"> / <TBODY> / <TR> / <TD CLASS="XL65" DIR="LTR" STYLE="HEIGHT: 22.5PT; WIDTH: 596PX;" HEIGHT="30">R/R FLASHLIGHT PER AMM 25-64-01. OPS CHECK GOOD.</TD> / </TR> / </TBODY> / </TABLE>)
